Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN Imprimer: 2152-5102
ISSN En ligne: 2152-5110

Volumes:
Volume 47, 2020 Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.2018019500
pages 355-368

EFFECT OF VARIABLE VISCOSITY ON A NANOFLUID OVER A POROUS WEDGE

Rudra Kanta Deka
Department of Mathematics, Gauhati University, Guwahati-781014, Assam, India
Mwblib Basumatary
Department of Mathematics, Lumding College, Lumding-782447, Assam, India
Ashish Paul
Department of Mathematics, Cotton University, Guwahati-781001, Assam, India

RÉSUMÉ

In this paper we have investigated the effects of variable viscosity on a water-based nanofluid over a static porous wedge with variable temperature. Two different types of nanofluids, copper-water and alumina-water, are considered. Dual solutions are obtained for negative pressure gradient. The physical aspects of nanofluid flow and heat transfer characteristics are highlighted and discussed. It is observed that inclusion of nanoparticles and temperature-dependent viscosity delay the flow separation.


Articles with similar content:

FLOW OF NANOFLUID CONTAINING GYROTACTIC MICROORGANISMS OVER STATIC WEDGE IN DARCY-BRINKMAN POROUS MEDIUM WITH CONVECTIVE BOUNDARY CONDITION
Journal of Porous Media, Vol.21, 2018, issue 10
Mohammad Mehdi Rashidi, Aurang Zaib, Ali J. Chamkha
INHERENT IRREVERSIBILITY IN CU-H2O NANOFLUID COUETTE FLOW WITH VARIABLE VISCOSITY AND NONLINEAR RADIATIVE HEAT TRANSFER
International Journal of Fluid Mechanics Research, Vol.46, 2019, issue 6
Oluwole Daniel Makinde, R. L. Monaledi
RADIATION EFFECT ON MHD FLOW OF A TANGENT HYPERBOLIC NANOFLUID OVER AN INCLINED EXPONENTIALLY STRETCHING SHEET
International Journal of Fluid Mechanics Research, Vol.46, 2019, issue 3
Nampelly Saidulu, A. Venakata Lakshmi, T. Gangaiah
Free Convection Flow in an Inclined Porous Surface
Journal of Porous Media, Vol.12, 2009, issue 10
Sivanandam Sivasankaran, Koji Kaino, Mohammad Ferdows
NON-NEWTONIAN FLUID MODEL FOR PRESSURE-DRIVEN FLOW BETWEEN POROUS AND ROUGH SURFACES IN JOURNAL BEARING
Journal of Porous Media, Vol.20, 2017, issue 10
V. S. Madalli, Ramesh B. Kudenatti, D. P. Basti